VOL. 2 · NO. 2 | 2008
Ivan Lončar
Albanian J. Math. 2 (2), 47-55, (2008) DOI: 10.51286/albjm/1210658378 Open Access
KEYWORDS: inverse limit, H-closed, θ-closed, 54F15, 54F50, 54B35
Khalida Inayat Noor
Albanian J. Math. 2 (2), 57-60, (2008) DOI: 10.51286/albjm/1210658449 Open Access
KEYWORDS: quasi-convex functions, convolution, ‎integral operator, 30C45, 30C50
Stefano Beltraminelli, Danilo Merlini
Albanian J. Math. 2 (2), 61-79, (2008) DOI: 10.51286/albjm/1210658490 Open Access
KEYWORDS: Riemann’s Zeta function, Riemann hypothesis, Criteria of Riesz, Hardy-Littlewood and Baez-Duarte, Pochhammer’s polynomials, 11M26
H. A. Agwo
Albanian J. Math. 2 (2), 81-89, (2008) DOI: 10.51286/albjm/1210660612 Open Access
KEYWORDS: ‎oscillation‎, Time scales, neutral delay, dynamic equation, 34K11, 39A10, 39A99
Mustapha Lakrib
Albanian J. Math. 2 (2), 91-99, (2008) DOI: 10.51286/albjm/1210658648 Open Access
KEYWORDS: Differential inclusions, integral boundary value problems, ‎fixed point theorems, continuous selection, existence results, 34A60, 34B15
Songxiao Li, Romi Shamoyan
Albanian J. Math. 2 (2), 101-109, (2008) DOI: 10.51286/albjm/1210658657 Open Access
KEYWORDS: 47B35, ‎30H05
Diabate Nabongo, Théodore K. Boni
Albanian J. Math. 2 (2), 111-124, (2008) DOI: 10.51286/albjm/1210658677 Open Access
KEYWORDS: Semidiscretizations, semilinear parabolic equation, asymptotic behavior, convergence, 35B40, 35B50, 35K60, 65M06
Muhammad Aslam Noor, Yonghong Yao, Yeong-Cheng Liou
Albanian J. Math. 2 (2), 125-138, (2008) DOI: 10.51286/albjm/1210665929 Open Access
KEYWORDS: Nonexpansive mapping, equilibrium problem, fixed point, variational inequality, 49J30, 47H09, 47J20, 49M05
Back to Top